Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whatupron

Skin's red on high cheekbones

Hey everyone, well ive been on dan's regime for almost 6 weeks now and my acne has been clearing up pretty well. However, the area beneath my eyes and kind of upper cheekbones have been red and havent really been getting better. Plus, i can see my pores still out there and it doesnt seem like its improving. Also is there anything i can do to get rid of some scars or dents in my face? any advice would greatly appreciated...thanks again =*)

Share this post


Link to post
Share on other sites

hmm, the redness under your eyes might be the bp getting into that sensitive under-eye area, try to be very diligent about not getting it near there.

For scar ideas, check out our scar forum.

Share this post


Link to post
Share on other sites

You might try applying a gentle lotion under your eyes BEFORE applying BP. This will help keep those tender areas protected in case you get too close during application.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×